MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 8", 1.6ML, NONBOND NF VALV

Medline Industries, LP MEDLINE; IV EXT SET, 8", 1.6ML, NONBOND NF VALV
Catalog Number DYNDTN2001
Medical Device Problem Codes Crack (1135); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "customer was using item and it was squirting fluid out of the port site.Appears to have crack or hole in port.".
 
Additional Manufacturer Narrative
According to the facility, "rn opened and primed iv extension tubing with saline while in package" and, upon flushing the extension set, "rn felt liquid splash on arm" and "there appeared to be a pinpoint hole in the tubing"; no injuries were sustained to patient or staff.A photo was received for the investigation, and the customer provided a video of the affected device; in the video, there appears to be a crack on the device where the tubing connects to the female luer, resulting in fluids leaking from the device.Based on the complaint details, video evaluation, and the investigation, the complaint is confirmed since leaking was observed from the device.Based on the provided video, the root cause is manufacturing related; however, a more specific root cause cannot be determined, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 8", 1.6ML, NONBOND NF VALV
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50931690
Report Number1417592-2026-52938
Device Sequence Number18541211
Product Code FPA
UDI-Device Identifier10193489004892
UDI-Public10193489004892
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN2001
Device Lot Number0332506A216
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown